# SDR UIEA2019083005339

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SEAT TRACK FOUND CORRODED AT RBL 98, STA 1900.( RBL 98, STA 1900 SEAT TRACK CORROSION REMOVED AND RE-PROTECTED AS PER SRM 51-10-02 AND SRM 51-20-01.
